Alert archive / California / Gale Watches in 2014
Gale Watch 8, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Jun 2, 2014, 4:30 AM PDT. It took effect at Jun 3, 2014, 3:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 2, 2014, 4:30 AM PDT (11:30 UTC)
- In effect from
- Jun 3, 2014, 3:00 PM PDT
- Expired
- Jun 3, 2014, 3:58 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
438 WHUS76 KEKA 021130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 430 AM PDT MON JUN 2 2014 PZZ475-021930- /O.CAN.KEKA.GL.W.0013.000000T0000Z-140604T1000Z/ /O.NEW.KEKA.SE.W.0008.140602T1130Z-140603T2200Z/ /O.NEW.KEKA.GL.A.0008.140603T2200Z-140605T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 430 AM PDT MON JUN 2 2014 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WINDS...N 20 TO 25 KT WITH GUSTS UP TO 39 KT. WINDS WILL GRADUALLY INCREASE AGAIN FROM TUESDAY AFTERNOON WITH GALES POSSIBLE. * WAVES...N 12 FT AT 10 SECONDS...BUILDING TO 14 TO 17 FT AT 11 ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-021930- /O.EXT.KEKA.GL.W.0013.000000T0000Z-140605T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 430 AM PDT MON JUN 2 2014 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM WEDNESDAY... * WINDS...N 20 TO 30 KT WITH FREQUENT GUSTS UP TO 35 KT. WINDS WILL INCREASE ON WEDNESDAY TO 25 TO 35 KT WITH GUSTS UP TO 45 KT. * WAVES...N 12 FT AT 9 SECONDS...BUILDING TO 14 TO 18 FT AT 11 ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-021930- /O.EXT.KEKA.SC.Y.0048.000000T0000Z-140605T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 430 AM PDT MON JUN 2 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM WEDNESDAY... * WINDS...NW TO N 10 TO 20 KT. GUSTS UP TO 25 KT AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. * WAVES...NW 8 TO 10 FT AT 10 SECONDS...BUILDING TO 10 TO 12 FT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
539 WHUS76 KEKA 021534 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PDT MON JUN 2 2014 PZZ470-022345- /O.CON.KEKA.GL.W.0013.000000T0000Z-140605T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 834 AM PDT MON JUN 2 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... * WINDS...N 20 TO 30 KT WITH FREQUENT GUSTS UP TO 35 KT. * WAVES...N 12 FT AT 9 SECONDS...BUILDING TO 14 TO 18 FT AT 11 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-022345- /O.CON.KEKA.SE.W.0008.000000T0000Z-140603T2200Z/ /O.CON.KEKA.GL.A.0008.140603T2200Z-140605T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 AM PDT MON JUN 2 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL GRADUALLY INCREASE TUESDAY AFTERNOON WITH GALES POSSIBLE. * WAVES...N 12 FT AT 10 SECONDS...BUILDING TO 14 TO 17 FT AT 11 ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-022345- /O.CON.KEKA.SC.Y.0048.000000T0000Z-140605T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 834 AM PDT MON JUN 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... * WINDS...NW TO N 10 TO 15 KT. GUSTS UP TO 25 KT AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. * WAVES...NW 8 TO 9 FT AT 8 TO 9 SECONDS...BUILDING TO 10 TO 12 FT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
180 WHUS76 KEKA 022144 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 PM PDT MON JUN 2 2014 PZZ470-030545- /O.CON.KEKA.GL.W.0013.000000T0000Z-140605T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 244 PM PDT MON JUN 2 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... * WINDS...N 20 TO 30 KT WITH FREQUENT GUSTS UP TO 35 KT. * WAVES...N 12 FT AT 9 SECONDS...BUILDING TO 14 TO 17 FT AROUND 10 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-030545- /O.CON.KEKA.SE.W.0008.000000T0000Z-140603T2200Z/ /O.CON.KEKA.GL.A.0008.140603T2200Z-140605T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 PM PDT MON JUN 2 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL GRADUALLY INCREASE TUESDAY AFTERNOON WITH GALES POSSIBLE. * WAVES...N 11 FT AT 10 SECONDS...BUILDING TO 14 TO 16 FT AROUND 10 ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-030545- /O.CON.KEKA.SC.Y.0048.000000T0000Z-140605T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 244 PM PDT MON JUN 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... * WINDS...NW TO N 10 TO 15 KT. GUSTS UP TO 25 KT AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. * WAVES...NW 8 TO 10 FT AROUND 9 SECONDS...BUILDING TO 10 TO 12 FT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
375 WHUS76 KEKA 030336 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 836 PM PDT MON JUN 2 2014 PZZ475-031145- /O.CAN.KEKA.SE.W.0008.000000T0000Z-140603T2200Z/ /O.EXB.KEKA.SC.Y.0048.000000T0000Z-140603T2200Z/ /O.CON.KEKA.GL.A.0008.140603T2200Z-140605T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 836 PM PDT MON JUN 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT TUESDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL GRADUALLY INCREASE TUESDAY AFTERNOON WITH GALE GUSTS POSSIBLE BY TUE NIGHT. * WAVES...N 11 FT AT 10 SECONDS TONIGHT AND TUE...BUILDING TO 13 TO 15 FT AT 10 SECONDS TUE NIGHT AND WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-031145- /O.CON.KEKA.GL.W.0013.000000T0000Z-140605T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 836 PM PDT MON JUN 2 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT. * WAVES...N 12 FT AT 9 SECONDS TONIGHT AND TUE...BUILDING TO 14 TO 17 FT AT 10 SECONDS WED THROUGH THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-031145- /O.CON.KEKA.SC.Y.0048.000000T0000Z-140605T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 836 PM PDT MON JUN 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. * WINDS...NW 10 TO 15 KT. GUSTS UP TO 25 KT AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. * WAVES...NW 8 TO 10 FT AROUND 9 SECONDS...BUILDING TO 10 TO 12 FT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
825 WHUS76 KEKA 031058 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 358 AM PDT TUE JUN 3 2014 PZZ475-031900- /O.CON.KEKA.SC.Y.0048.000000T0000Z-140603T2200Z/ /O.UPG.KEKA.GL.A.0008.140603T2200Z-140605T0600Z/ /O.EXB.KEKA.GL.W.0013.140603T2200Z-140606T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 358 AM PDT TUE JUN 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM THURSDAY... * WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL GRADUALLY INCREASE THIS AFTERNOON WITH GALE FORCE GUSTS LIKELY BY TONIGHT. * WAVES...N 11 FT AT 9 TO 10 SECONDS TODAY...BUILDING TO 13 FT TONIGHT AND UP TO 16 FT BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-031900- /O.EXT.KEKA.GL.W.0013.000000T0000Z-140606T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 358 AM PDT TUE JUN 3 2014 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM THURSDAY... * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT. * WAVES...N 11 FT AT 9 SECONDS TODAY...BUILDING TO 14 TO 17 FT AT 10 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-031900- /O.EXT.KEKA.SC.Y.0048.000000T0000Z-140606T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 358 AM PDT TUE JUN 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM THURSDAY... * WINDS...NW 10 TO 20 KT. GUSTS UP TO 25 KT AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. * WAVES...NW 8 TO 10 FT AROUND 9 SECONDS...BUILDING TO 10 TO 12 FT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 2, 3:34 AM PDT, 56 minutes earlier.
Area forecast discussion, Jun 2, 3:34 AM PDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 334 AM PDT MON JUN 2 2014 .SYNOPSIS...AN UPPER LEVEL SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS THIS AFTERNOON AND AGAIN TUESDAY AFTERNOON. TEMPERATURES WILL REMAIN ABOVE NORMAL WHILE THE COAST WILL SEE LOW CLOUDS AND PATCHY DRIZZLE EACH NIGHT AND MORNING. && .DISCUSSION...FORECAST AREA IN BETWEEN TWO LOWS. ONE JUST OFF THE COAST WITH SHORT WAVE ENERGY COMING FROM THE NORTH AND A SECOND LOW OFF THE SRN CA COAST WHICH WILL MOVE INLAND. WATER VAPOR IMAGERY SHOWS BAND OF MID AND HIGH LEVEL MOISTURE BEING PULLED BACK TOWARDS THE COAST AROUND THE LOWS. TIMING OF LOWS TO MOVE INLAND IS IN THE MID AFTERNOON AND WITH DAYTIME HEATING, GFS SHOWING MOST UNSTABLE CAPE IN THE 500-1800J/KG RANGE WITH THE HIGHEST VALUES ALONG THE RIDGE LINE BETWEEN TRINITY AND SISKIYOU COUNTY AND FURTHER NORTH. LAST PERIOD OF 06Z RUN OF HRRR VALID AT 21Z(2 PM) SHOWING ISOLATED CELLS STARTING TO DEVELOP IN SISKIYOU COUNTY. ONLY CONCERN IS IT LOOKS LIKE THERE IS A MORE STABLE LAYER ABOUT 600 MB WHICH MAY CAP SOME OF THE VERTICAL MOTION BUT LEFT SCATTERED TSTMS IN THE FORECAST. VERY LITTLE SHEAR SO EXPECT MORE PULSE TYPE TSTMS. AIRMASS STARTING OUT DRY IN THE LOWER LEVELS BUT WITH VERY SLOW CELL MOVEMENT EXPECT AIRMASS TO QUICKLY MOISTEN UP WITH WET THUNDERSTORMS DEVELOPING. TSTMS WILL END AFTER SUNSET AS TROUGH MOVES INLAND AND LOSE DAYTIME HEATING. YET ANOTHER TROUGH DROPS DOWN FROM THE NORTH AND MOVES THROUGH ON TUESDAY BUT AIRMASS IS NOT AS UNSTABLE AND LEFT SLIGHT CHC TSTMS IN THE FORECAST. BY WED, RIDGE TRYING TO NOSE IN FROM THE WEST. THERE IS A CUT OFF LOW OVER BAY AREA BUT THIS LOOKS TOO WEAK AND TOO FAR SOUTH AND WILL JUST PRODUCE SOME CLOUDS OVER THE HIGHER TERRAIN OF MAINLY MENDO COUNTY. FOR LATER INTO THE WEEK AND NEXT WEEKEND, A DRIER NW FLOW DEVELOPS WITH NO CONVECTION EXPECTED INLAND. AT THE COAST, UPPER LEVEL PATTERNS NOT SIGNIFICANT ENOUGH TO HAVE MUCH CHANGE ON THE STRATUS FIELD WITH NIGHT AND MORNING CLOUDS WITH SOME CLEARING IN THE AFTERNOON. TEMPS WILL WARM INLAND STARTING WED AS RIDGE BUILDS WITH HIGHS JUMPING INTO THE MID 90S. AT THE COAST, NORMAL HIGHS IN THE 60S CAN BE EXPECTED. DEAN && .AVIATION...LOW CLOUDS HAVE RE-DEVELOPED ALONG THE REDWOOD COAST AND INLAND UP THE EEL RIVER VALLEY. THIS CLOUDINESS ONCE AGAIN SPREAD N ACROSS KCEC ON S FLOW. THE S FLOW HAS SINCE DROPPED BACK OFF...BUT LOW CLOUDS SHOULD CONTINUE TO HOLD ON UNTIL BREAKING UP LATER THIS MORNING. EXPECT TO SEE SOME VSBY REDUCTIONS IN FOG BY SUNRISE AT KCEC AND KACV...POSSIBLY BRIEFLY DROPPING BELOW 3SM. WINDS ARE EXPECTED TO BE GENERALLY LIGHT TODAY AS THERMAL TROF AXIS HAS SHIFTED CLOSER TO THE COAST AND RELAXED THE PRESSURE GRADIENT. HOWEVER...GUSTS TO NEAR 20 KTS REMAIN POSSIBLE AT KCEC DURING THE AFTERNOON. /SEC && .MARINE...AS MENTIONED...THE THERMAL TROF AXIS HAS SHIFTED CLOSER TO THE COAST...PARTICULARLY OVER THE S PORTION OF THE AREA. AS A RESULT...WINDS IN THE SHORT TERM ARE EXPECTED TO BE A BIT LIGHTER THAN PREVIOUSLY FORECAST. HAVE LEFT THE GALE WARNING IN PLACE FOR THE N OUTER WATERS DUE TO GUSTS. HAVE SCALED BACK TO A HAZARDOUS SEAS WARNING FOR THE S OFFSHORE WATERS. THIS WILL CONTINUE THRU TUE AFTERNOON. AT THAT TIME...HAVE SHIFTED TO A GALE WATCH. THIS WILL LIKELY BE UPGRADED BY THE DAY SHIFT AS MODELS HAVE CONSISTENTLY INDICATED A MARKED UPTICK IN WIND SPEEDS BY THAT TIME AS THE PRESSURE GRADIENT TIGHTENS. STRONG NORTHERLIES SHOULD CONTINUE INTO THE WEEKEND WITH HIGHEST VALUES OVER THE N OFFSHORE WATERS AS WELL AS DOWNWIND OF CAPE MENDO AND PT ST GEORGE. SEAS ARE FORECAST TO REACH THE 16 TO 18 FT RANGE IN THE OUTER WATERS BY LATE IN THE WEEK WITH PERIODS RANGING FROM 9 TO 11 SECONDS. /SEC && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY UNTIL 11 PM PDT WEDNESDAY PZZ450-455. GALE WARNING UNTIL 11 PM PDT WEDNESDAY PZZ470. GALE WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING PZZ475. HAZARDOUS SEAS WARNING UNTIL 3 PM PDT TUESDAY PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 1, 5:51 AM PDT, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 551 AM PDT SUN JUN 1 2014 CAZ001-002-021300- REDWOOD COAST-MENDOCINO COAST- 551 AM PDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-021300- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 551 AM PDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL LIKELY FORM MONDAY AFTERNOON INTO MONDAY EVENING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 4:30 AM PDT | Hazardous Seas Warning | EKA | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.